# SDR YENA20151204621

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 44,323 hours, 15,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN PAX CABIN FLOOR SUPPORT Y1292 BET FRAMES 64 - 66 CORRODED.  R & R THE FLOOR SUPPORT IAW SRM 51-72-11, 53-00-14.
